# SDR SWAA2022051005343

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 76,555 hours, 45,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS 5.0IN SKIN CRACK AT BS520 +11IN AT STR 4R. / [01] VERIFIED CRACK USING THE FOLLOWING METHODS ULTRASONIC PHASED ARRAY (UTPA) PER 737 NDT MANUAL; PART 4; 53-30-07 MEDIUM FREQUENCY EDDY CURRENT (MFEC) INSPECTION PER 737 NDT MANUAL; PART 6; 53-30-09;[02] C/W EA#22-153-01377;[03] C/W EA 22-153-01377;[04] C/W EA 22-153-01377 C/W;[05] C/W EA 22-153-01377
